Nurofen Back Pain 300g Sustained Release Capsules - 24 Pack

£6.49
24 | £0.27 per 1
4814711

Effective 12 hour relief for back pain. 24 capsules.
See details below, always read the label

Suitable for: Adults, the elderly and children over 12 years of age.
Active ingredients: Ibuprofen 300mg.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.


For relief from

  • back pain  
  • muscular pain  
  • rheumatic pain

Suitable for

Adults, the elderly and children over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral administration and short term use only.

Adults, the elderly and children aged 12 years and over : Take 1 or 2 capsules twice daily. The capsules should be taken together with water and swallowed whole. Do not chew or suck the capsules.

Leave at least 8 hours between doses.

Do not take more that 4 capsules in a 24 hour period.

Do not give to children under 12 years of age.

If symptons persist for more that 10 days, worsen or if new symptons occur consult your doctor or pharmacist.

Do not exceed the stated dose.

Hazards and Cautions

Before using this product:

Do not take if you:

  • have (or have ever had two or more episodes of ) a stomach ulcer, perforation or bleeding.
  • are allergic to ibuprofen or any other ingrediants of the product, asprin or other related painkillers
  • suffer from severe liver, kidney or heart problems.
  • are taking other NSAID painkillers or asprin with a daily dose above 75mg


Speak to a pharmacist or doctor before taking if you:

  • have or have had asthma, diabetes, high cholestrol, high blood pressure, a stroke, heart , liver, kidney or bowel problems
  • a smoker
  • are pregnant


Other information:

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine.


Storage:

Store below 30°c

Keep all medicine out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen 300mg.

Ingredients

Active Ingredients: Ibuprofen 300mg.

Also contains: Sucrose and Maize starch microgranules, Polymers of Methacrylic acid esters, Polymers of Acrylic and methacrylic acid esters, Povidone, Talc, Colloidal silica, Gelatine and Iron oxide ink (E172).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.